# SDR MWEA020429

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,535 hours, 34,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 3913662501
- Condition: Stripped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX JAMB DOOR STOP FITTING (THIRD FROM BOTTOM AFT JAMB) HAS STRIPPED OUT THREADS.  REMOVED AND INSTALLED FITTING.
